# SDR CA000712011

- Difficulty date: June 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737204
- Aircraft time: 70,499 hours
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 69546002
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND,  AIRCRAFT HYDRAULIC FLUID WAS NOTICED COMING FROM THE LEFT HAND WHEEL WELL. FURTHER INVESTIGATION FOUND THE FLUID WAS LEAKING FROM A CRACK IN THE MAIN LANDING GEAR TRANSFER CYLINDER. THE TRANSFER CYLINDER ASSY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
